MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901020
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0414 captures the reportable event of sheath torn material at distal end.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a zero tip basket device was used in a ureterorenoscopy and lithotripsy procedure.During preparation, it was found that the outer casing net of the device has burrs.The procedure was completed with another same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0414 captures the reportable event of sheath torn material at distal end.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Upon receipt at our quality assurance laboratory, this zero tip basket underwent a thorough analysis.Visual inspection of the device identified that the sheath was torn at the distal section.The device was inspected under magnification, and it was possible to see that the sheath was kinked in the center.The handle was actuated and the basket was able to open and close.Based on the information available and analysis results, the issues found could be related to handling and manipulation of the device during preparation.It is probable that an excess of force applied to the device such as operational factors could lead to bend and kink of the sheath.A conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22382507
Report Number2124215-2025-43314
Device Sequence Number9355086
Product Code FFL
UDI-Device Identifier08714729342014
UDI-Public(01)08714729342014
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901020
Device Catalogue NumberM0063901020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown